Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Répartition asymptotique des valeurs propres
de l'opérateur de Hecke $T_p$


Author: Jean-Pierre Serre
Journal: J. Amer. Math. Soc. 10 (1997), 75-102
MSC (1991): Primary 11F11
DOI: https://doi.org/10.1090/S0894-0347-97-00220-8
MathSciNet review: 1396897
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. O. L. Atkin et J. Lehner, Hecke operators on $\Gamma _0(m)$, Math. Ann. 185 (1970), 134-160. MR 42:3022
  • 2. N. Bourbaki, Intégration, chap. I-IV, $2^{\circ }$ édition, Hermann, Paris, 1965. MR 36:2763
  • 3. A. Brumer, The rank of $J_0(N)$, Astérisque 228 (1995), 41-68. MR 96f:11083
  • 4. P. Cartier, Harmonic analysis on trees, A.M.S. Proc. Sympos. Pure Math. 26 (1973), 419-424. MR 49:3038
  • 5. H. Cohen, Trace des opérateurs de Hecke sur $\Gamma _0(N)$, Séminaire de théorie des nombres de Bordeaux 1976-1977, exposé 4. MR 58:27771
  • 6. H. Cohen, Sur les $N$ tels que $J_0(N)$ soit $\mathbf {Q}$-isogène à un produit de courbes ellliptiques, Bordeaux, 1994.
  • 7. D. A. Cox et W. R. Parry, Genera of congruence subgroups in $\mathbf {Q}$-quaternion algebras, J. Crelle 351 (1984), 66-112. MR 85i:11029
  • 8. T. Ekedahl et J.-P. Serre, Exemples de courbes algébriques à jacobienne complètement décomposable, C. R. Acad. Sci. Paris 317 (1993), 509-513. MR 94j:14029
  • 9. J.-H. Evertse et J. H. Silverman, Uniform bounds for the number of solutions to $Y^n=f(X)$, Math. Proc. Cambridge Philos. Soc. 100 (1986), 237-248. MR 87k:11034
  • 10. G. Hardy et E. Wright, An Introduction to the Theory of Numbers, $3^{\circ }$ édition, Oxford, 1954. MR 16:673c
  • 11. K. Hashimoto, Zeta functions of finite graphs and representations of $p$-adic groups, Adv. Studies in Pure Math., vol. 15, Kinokuniya Company Ltd. et Acad. Press, Tokyo, 1989, pp. 211-280. MR 91i:11057
  • 12. M. N. Huxley, A note on polynomial congruences, Recent Progress in Analytic Number Theory (Durham, 1979), Academic Press, 1981, pp. 193-196. MR 83e:10005
  • 13. J. Igusa, Kroneckerian model of fields of elliptic modular functions, Amer. J. Math. 81 (1959), 561-577. MR 21:7214
  • 14. Y. Ihara, On discrete subgroups of the two by two projective linear group over $p$-adic fields, J. Math. Soc. Japan 18 (1966), 219-235. MR 36:6511
  • 15. Y. Ihara, Some remarks on the number of rational points of algebraic curves over finite fields, J. Fac. Sci. Tokyo 28 (1982), 721-724. MR 84c:14016
  • 16. A. Lubotzky, Discrete Groups, Expanding Graphs and Invariant Measures, Progress in Math., vol. 125, Birkhäuser Verlag, 1994. MR 96g:22018
  • 17. A. Lubotzky, R. Phillips et P. Sarnak, Ramanujan graphs, Combinatorica 8 (1988), 261-277. MR 89m:05099
  • 18. F. I. Mautner, Spherical functions over $p$-adic fields I, Amer. J. Math. 80 (1958), 441-457; II, ibid., 86 (1964), 171-200. MR 20:82; MR 29:3582
  • 19. B. D. McKay, The expected eigenvalue distribution of a large regular graph, Linear Algebra and its Applications 40 (1981), 203-216. MR 84h:05089
  • 20. J-F. Mestre, La méthode des graphes. Exemples et applications, Taniguchi Symp., Kyoto (1986), pp. 217-242. MR 88e:11025
  • 21. K. Ribet, Twists of modular forms and endomorphisms of abelian varieties, Math. Ann. 253 (1980), 43-62. MR 82e:10043
  • 22. J. Rohlfs et B. Speh, On limit multiplicities of representations with cohomology in the cuspidal spectrum, Duke Math. J. 55 (1987), 199-212. MR 88k:22010
  • 23. G. Savin, Limit multiplicities of cusp forms, Invent. Math. 95 (1989), 149-159. MR 90c:22035
  • 24. R. Schoof et M. van der Vlugt, Hecke operators and weight distribution of certain codes, J. Combinatorial Theory, série A, 57 (1991), 163-186. MR 92g:94017
  • 25. J-P. Serre, Arbres, Amalgames, $\mathbf {SL}_2$, Astérisque 46, S.M.F., 1977 (trad. anglaise: Trees, Springer-Verlag, 1980). MR 57:16426
  • 26. J-P. Serre, Sur le nombre des points rationnels d'une courbe algébrique sur un corps fini, C. R. Acad. Sci. Paris 296 (1983), 397-402 (= Oe. 128). MR 85b:14027
  • 27. F. Shahidi, Symmetric power $L$-functions for $\mathbf {GL}(2)$, C.R.M. Proc., vol. 4, A.M.S., 1994, pp. 159-182. MR 95c:11066
  • 28. G. Shimura, Introduction to the Arithmetic Theory of Automorphic Functions, Iwanomi Shoten et Princeton University Press, Princeton, 1971. MR 47:3318
  • 29. G. Shimura, On the factors of the jacobian variety of a modular function field, J. Math. Soc. Japan 25 (1973), 523-544. MR 47:6709
  • 30. A. J. Silberger, $\mathbf {PGL}_2$ over the $p$-adics: its representations, spherical functions and Fourier analysis, Lect. Notes in Math., vol. 166, Springer-Verlag, 1970. MR 44:2891
  • 31. M. A. Tsfasman, Some remarks on the asymptotic number of points, Lect. Notes in Math., vol. 1518, Springer-Verlag, 1992, pp. 178-192. MR 93h:11064
  • 32. M. A. Tsfasman et S. G. Vl\u{a}du\c{t}, Asymptotic properties of zeta functions, Prépubl. de l'I.M.L., $\textup {n}^{\textup {o}}$ 96-12, C.N.R.S., Marseille (1996).

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 11F11

Retrieve articles in all journals with MSC (1991): 11F11


Additional Information

Jean-Pierre Serre
Affiliation: Collège de France, 3 rue d’Ulm, F-75231 Paris Cedex 05, France
Email: serre@dmi.ens.fr

DOI: https://doi.org/10.1090/S0894-0347-97-00220-8
Received by editor(s): March 1, 1996
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society